| Model Number |
IDSS-SCC |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the monitors to their bdv idss custom room rack have lost signal and were not displaying images.This event did not occur during a patient procedure.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the cxps frame needed to be reset.The technician secured and tightened the cxps frame, tested the function and operation of the system, confirmed it to be operating to specification, and returned the system to service.No additional issues have been reported.